IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Chitons de Simonstown et de l'Océan antarctique
Leloup, E. (1966). Chitons de Simonstown et de l'Océan antarctique. Bull. K. Belg. Inst. Nat. Wet. 42(27): 1-9, I plate
In: Bulletin. Institut Royal des Sciences Naturelles de Belgique. Mededelingen. Koninklijk Belgisch Instituut voor Natuurwetenschappen. KBIN: Brussel. ISSN 0368-0177, more
Peer reviewed article  

Available in  Author 

    Chitonidae Rafinesque, 1815 [WoRMS]; Marine

Author  Top 

All data in IMIS is subject to the VLIZ privacy policy Top | Author